# SDR SWIA2018081445001

- Difficulty date: July 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,966 hours, 34,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB AFT SIDE, HAD A DENT WITH TWO GOUGES AND DAMAGED RIVETS AT APPROXIMATELY RBL 10, 20 - 21 ABOVE THE FLOOR LEVEL.  REPAIRED THE BULKHEAD WEB IAW REO.
